# SDR VNAA2019062811102

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,016 hours, 16,109 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, CREW RECEIVED HIGH OIL TEMP WARNING. CREW DECIDED TO RETURN TO CLT. FAA AND TOWER REPORTS CREW DID DECLARE AN EMERGENCY. PERFORMED RH ENGINE START TO MONITOR OIL TEMPERATURE AND FOUND OIL TEMP TO BE WITHIN LIMITS. AFTER 30 MINUTES RUNNING THE ENGINE TEMP WAS 81*C ENGINE RUN PERFORMED. NO OTHER DEFECTS NOTED.
